MathSciNet Relay Station
MathSciNet bibliographic data
MR3250051 41A46 (46E35)
Geller, Daryl; Pesenson, Isaac Z. Kolmogorov and linear widths of balls in Sobolev spaces on compact manifolds. Math. Scand. 115 (2014), no. 1, 96–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement